Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 352, Number 12
HTML articles powered by AMS MathViewer

Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology
Luis A. Cordero, Marisa Fernández, Alfred Gray and Luis Ugarte PDF
Trans. Amer. Math. Soc. 352 (2000), 5405-5433
Weakly o-minimal structures and real closed fields
Dugald Macpherson, David Marker and Charles Steinhorn PDF
Trans. Amer. Math. Soc. 352 (2000), 5435-5483
Curves on normal surfaces
Gunnar Fløystad PDF
Trans. Amer. Math. Soc. 352 (2000), 5485-5510
Germs of holomorphic vector fields in $\mathbb {C}^m$ without a separatrix
I. Luengo and J. Olivares PDF
Trans. Amer. Math. Soc. 352 (2000), 5511-5524
Ribbon tile invariants
Igor Pak PDF
Trans. Amer. Math. Soc. 352 (2000), 5525-5561
Asymptotic relations among Fourier coefficients of real-analytic Eisenstein series
Alvaro Alvarez-Parrilla PDF
Trans. Amer. Math. Soc. 352 (2000), 5563-5582
Computing the $p$-Selmer group of an elliptic curve
Z. Djabri, Edward F. Schaefer and N. P. Smart PDF
Trans. Amer. Math. Soc. 352 (2000), 5583-5597
On the dimension of the product of two compacta and the dimension of their intersection in general position in Euclidean space
A. N. Dranishnikov PDF
Trans. Amer. Math. Soc. 352 (2000), 5599-5618
Power operations in elliptic cohomology and representations of loop groups
Matthew Ando PDF
Trans. Amer. Math. Soc. 352 (2000), 5619-5666
On cobordism of manifolds with corners
Gerd Laures PDF
Trans. Amer. Math. Soc. 352 (2000), 5667-5688
The Farrell-Jones Isomorphism Conjecture for finite covolume hyperbolic actions and the algebraic $K$-theory of Bianchi groups
E. Berkove, F. T. Farrell, D. Juan-Pineda and K. Pearson PDF
Trans. Amer. Math. Soc. 352 (2000), 5689-5702
Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents
N. Ghoussoub and C. Yuan PDF
Trans. Amer. Math. Soc. 352 (2000), 5703-5743
The quartile operator and pointwise convergence of Walsh series
Christoph Thiele PDF
Trans. Amer. Math. Soc. 352 (2000), 5745-5766
The range of traces on quantum Heisenberg manifolds
Beatriz Abadie PDF
Trans. Amer. Math. Soc. 352 (2000), 5767-5780
Contact topology and hydrodynamics III: knotted orbits
John Etnyre and Robert Ghrist PDF
Trans. Amer. Math. Soc. 352 (2000), 5781-5794
The natural representation of the stabilizer of four subspaces
Jozsef Horvath and Roger Howe PDF
Trans. Amer. Math. Soc. 352 (2000), 5795-5815
Intersection theory on non-commutative surfaces
Peter Jørgensen PDF
Trans. Amer. Math. Soc. 352 (2000), 5817-5854
Quantum $n$-space as a quotient of classical $n$-space
K. R. Goodearl and E. S. Letzter PDF
Trans. Amer. Math. Soc. 352 (2000), 5855-5876
Correction to “Geometric groups. I”
Valera Berestovskii, Conrad Plaut and Cornelius Stallman PDF
Trans. Amer. Math. Soc. 352 (2000), 5877